# SDR SWAA2020100515531

- Difficulty date: September 10, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 129.5, 2ND VERTICAL STIFFENER IS CRACKED.  TRIMMED OUT THE DAMAGE PART AT RT HORIZ STAB INSPAR RIB AT STA 129.5, 2ND VERTICAL STIFFENER AND INSTALLED REPAIR PARTS, IAW SRM 55-10-09-2R-4 88920U 19SEP20.
